| Catalog Number |
5820103015 |
| Medical Device Problem Codes |
Fracture (1260); Overheating of Device (1437)
| Health Effect - Clinical Codes |
Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a cranial procedure, the bur overheated, leaving a black trace on the bone flap.The procedure was completed successfully without a delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : awaiting confirmation if the device is available.
Event or Problem Description
It was reported that during a cranial procedure, the bur overheated, leaving a black trace on the bone flap.The procedure was completed successfully without a delay; no adverse consequences or medical intervention were reported.The bur was returned for evaluation and noted to be broken.
Additional Manufacturer Narrative
H2: device was returned and was broken, this was evaluated by product engineering.H6: the quality investigation is complete.